# SDR DL767030281

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 63,441 hours, 30,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411222
- Part serial: C133423002
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT T/E WEDGE DISBONDED.  REPAIRED PER ER/A 422819-14.
